# SDR DALA1218613609

- Difficulty date: March 12, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N309DE
- Make and model: Boeing 737732
- Aircraft serial: 29634
- Aircraft time: 8,502 hours, 2,964 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, NLG W/W CUTOUT, SKIN AND BEARSTRAP STA 259.5.  REPAIR OF GROUND DAMAGE ERA 501455-14.
